# SDR DALA1014250995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT ACCY COMPT STA 1401-1418 L-26-L ATTACH ANGLE HAS CORROSION.  CORROSION OUT OF LIMITS FAB NEW ANGLE IAW DWG 991199 INSTALLED NEW ANGLE IAW SRM 51-30-2, 51-30-5.  (DLM88101577)
